Mobilities research

Leigh, Jadwiga (2019) Mobilities research. Qualitative Social Work, 18 (3). pp. 547-553. ISSN 1473-3250

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Qualitative Social Work
Additional Information:
The final, definitive version of this article has been published in the Journal, Qualitative Social Work, 18 (3), 2019, © SAGE Publications Ltd, 2019 by SAGE Publications Ltd at the Qualitative Social Work page: https://journals.sagepub.com/home/qsw on SAGE Journals Online: http://journals.sagepub.com/
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/3300/3306
Subjects:
ID Code:
133965
Deposited By:
Deposited On:
15 Jul 2019 14:10
Refereed?:
No
Published?:
Published
Last Modified:
28 Mar 2020 06:07